Nonexistence of \(\mathcal {P}\mathcal {R}\)-semi-slant warped product submanifolds in paracosymplectic manifolds

  • A. Sharma
  • Siraj UddinEmail author
  • S. K. Srivastava
Open Access


In the present paper, we prove that there does not exist any \(\mathcal {P}\mathcal {R}\)-semi-slant warped product submanifolds in paracosymplectic manifolds. In addition, by presenting a non-trivial example we find that there is no proper \(\mathcal {P}\mathcal {R}\)-semi-slant warped product submanifold other than \(\mathcal {P}\mathcal {R}\)-semi-invariant warped products.

Mathematics Subject Classification

53B25 53B30 53C12 53C25 53D15 



  1. 1.
    Alegre, P.; Carriazo, A.: Slant submanifolds of para-Hermitian manifolds. Mediterr. J. Math. 14, 214 (2017). MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Aydin, G.; Cöken, A.C.: Slant submanifolds of semi-Riemannian manifolds. Int. J. Geom. Methods Mod. Phys. Math. 10(10), 1350058 (2013). (13 pages)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Alegre, P.: Slant submanifolds of Lorentzian Sasakian and para-Sasakian manifolds. Taiwan. J. Math. 17(3), 897–910 (2013)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bejancu, A.; Papaghiuc, N.: Semi-invariant submanifolds of a Sasakian space form. Colloq. Math. 48(2), 229–240 (1984)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bishop, R.L.; O’Neill, B.: Manifolds of negative curvature. Trans. Am. Math. Soc. 145, 01–49 (1969)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Cabrerizo, J.L.; Carriazo, A.; Fernández, L.M.; Fernández, M.: Semi-slant submanifolds of a Sasakian manifold. Geom. Dedic. 78, 183–199 (1999)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Chen, B.-Y.: Geometry of warped product CR-submanifolds in Kaehler manifolds. Monatsh. Math. 133(3), 177–195 (2001)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Chen, B.-Y.: Geometry of warped product CR-submanifolds in Kaehler manifolds. II. Ibid. 134(2), 103–119 (2001)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Chen, B.-Y.: CR-submanifolds in Kaehler manifolds. I. J. Differ. Geom. 16, 305–322 (1981)CrossRefGoogle Scholar
  10. 10.
    Chen, B.-Y.: CR-submanifolds in Kaehler manifolds II. Ibid 16, 493–509 (1981)Google Scholar
  11. 11.
    Chen, B.-Y.: Geometry of Submanifolds. Marcel Dekker Inc, New York (1973)zbMATHGoogle Scholar
  12. 12.
    Chen, B.-Y.: Pseudo-Riemannian Geometry, \(\delta \)-Invariants and Applications. Word Scientific, Hackensack (2017)Google Scholar
  13. 13.
    Chen, B.-Y.; Munteanu, M.I.: Geometry of \(\cal{P}\cal{R}\)-warped products in para-Kähler manifolds. Taiwan. J. Math. 16(4), 1293–1327 (2012)CrossRefGoogle Scholar
  14. 14.
    Chen, B.-Y.: Geometry of warped product submanifolds: a survey. J. Adv. Math. Stud. 6(2), 01–43 (2013)MathSciNetGoogle Scholar
  15. 15.
    Chen, B.-Y.; Uddin, S.: Warped product pointwise bi-slant submanifolds of Kaehler manifolds. Publ. Math. Debr. 92(1–2), 183–199 (2018)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Chen, B.-Y.: Geometry of warped product and CR-warped product submanifolds in Kaehler manifolds: modified version. arXiv:1806.11102v1 [math.DG].
  17. 17.
    Dacko, P.: On almost para-cosymplectic manifolds. Tsukuba J. Math. 28(1), 193–213 (2004)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Etayo, F.; Fioravanti, M.; Trias, U.R.: On the submanifolds of an almost para-Hermitian manifold. Acta. Math. Hung. 85(4), 277–286 (1999)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Hasegawa, I.; Mihai, I.: Contact CR-warped product submanifolds in Sasakian manifolds. Geom. Dedic. 102, 143–150 (2003)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Hong, S.T.: Warped products and black holes. Nuovo Cim. Soc. Ital. Fis. B. 120, 1227–1234 (2005)MathSciNetGoogle Scholar
  21. 21.
    Katanaev, M.O.; Klösch, T.; Kummer, W.: Global properties of warped solutions in general relativity. Ann. Phys. 276, 191–222 (1999)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Kaneyuki, S.; Williams, F.L.: Almost paracontact and parahodge structures on manifolds. Nagoya Math. J. 99, 173–187 (1985)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Khan, K.A.; Khan, V.A.; Uddin, S.: Warped product submanifolds of cosymplectic manifolds. Balkan J. Geom. Appl. 13, 55–65 (2008)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Lotta, A.: Slant submanifolds in contact geometry. Bull. Math. Soc. Roum. 39, 183–198 (1996)zbMATHGoogle Scholar
  25. 25.
    Munteanu, M.I.: Warped product contact CR submanifolds in Sasakian space forms. Publ. Math. Debr. 66, 75–120 (2005)zbMATHGoogle Scholar
  26. 26.
    Montano, B.C.: Bi-legendrian structures and paracontact geometry. Int. J. Geom. Methods Mod. Phys. 6(3), 487–504 (2009)MathSciNetCrossRefGoogle Scholar
  27. 27.
    O’Neill, B.: Semi-Riemannian Geometry with Applications to Relativity. Academic Press, New york (1983)zbMATHGoogle Scholar
  28. 28.
    Sahin, B.: Non-existence of warped product semi-slant submanifolds of Kaehler manifolds. Geom. Dedic. 117(1), 195–202 (2006)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Srivastava, K.; Srivastava, S.K.: On a class of \(\alpha \)-para Kenmotsu manifolds. Mediterr. J. Math. 13(1), 391–399 (2016)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Srivastava, S.K.; Sharma, A.: Geometry of \(\cal{P}\cal{R}\)-semi-invariant warped product submanifolds in paracosymplectic manifold. J. Geom. 108(1), 61–74 (2017)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Srivastava, S.K., Sharma, A., Tiwari, S.K.: On \(\cal{P}\cal{R}\)-pseudo-slant warped product submanifolds in a nearly paracosymplectic manifold. Ann. St. Al. I. Cuza Univ. Iasi. Romania (2017). (Accepted)Google Scholar
  32. 32.
    Srivastava, S.K.; Sharma, A.: Pointwise pseudo-slant warped product submanifolds in a Kähler manifold. Mediterr. J. Math. 14, 20 (2017). CrossRefzbMATHGoogle Scholar
  33. 33.
    Uddin, S.: Warped product CR-submanifolds of LP-cosymplectic manifolds. Filomat. 24(1), 87–95 (2010)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Uddin, S.; Khan, V.A.; Khan, K.A.: A note on warped product submanifolds of cosymplectic manifolds. Filomat 24(3), 95–102 (2010)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Uddin, S.; Khan, K.A.: Warped product CR-submanifolds of cosymplectic manifolds. Ricerche di Matematica 60, 143–149 (2011)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Uddin, S.; Alqahtani, L.S.: Chen type inequality for warped product immersions in cosymplectic space forms. J. Nonlinear Sci. Appl. 9, 2914–2921 (2016)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Uddin, S.; Al-Solamy, F.R.: Another proof of derived inequality for warped product semi-invariant submanifolds of cosymplectic manifolds. J. Math. Anal. 7(4), 93–97 (2016)MathSciNetzbMATHGoogle Scholar
  38. 38.
    Uddin, S.; Chen, B.-Y.; Al-Solamy, F.R.: Warped product bi-slant immersions in Kaehler manifolds. Mediterr. J. Math. 14, 95 (2017). MathSciNetCrossRefzbMATHGoogle Scholar
  39. 39.
    Uddin, S.; Al-Solamy, F.R.: Warped product pseudo-slant immersions in Sasakian manifolds. Publ. Math. Debr. 91(3–4), 331–348 (2017)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Uddin, S.: Geometry of warped product semi-slant submanifolds of Kenmotsu manifolds. Bull. Math. Sci. 8(3), 435–451 (2018). MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Uddin, S.; Naghi, M.F.; Al-Solamy, F.R.: Another class of warped product submanifolds of Kenmotsu manifolds. RACSAM Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat. 112(4), 1141–1155 (2018). MathSciNetCrossRefzbMATHGoogle Scholar
  42. 42.
    Yüksel, P.S.; KıIıç, E.; Keleş, S.: Warped product submanifolds of Lorentzian paracosymplectic manifolds. Arab. J. Math. 1(3), 377–393 (2012)MathSciNetCrossRefGoogle Scholar
  43. 43.
    Zamkovoy, S.: Canonical connections on paracontact manifolds. Ann. Glob. Anal. Geom. 36, 37–60 (2009)MathSciNetCrossRefGoogle Scholar

Copyright information

© The Author(s) 2018

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Department of MathematicsLovely Professional UniversityJalandharIndia
  2. 2.Department of Mathematics, Faculty of ScienceKing Abdulaziz UniversityJeddahSaudi Arabia
  3. 3.Department of MathematicsCentral University of Himachal PradeshDharamshalaIndia

Personalised recommendations